# SDR SIMA200719701

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- Aircraft time: 17,237 hours, 20,341 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5034T31P02
- Part serial: UDC11465
- Condition: Failed
- Location: Engine
- Part time: 7,216 hours, 8,511 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL TEMPERATURE INDICATION IN RED, DURING TAXI OIL PRESSURE INDICATION ERRATIC WITH ENGINE SHUTDOWN.  RETURNED TO LFT.  REMOVED AND REPLACED OIL SAVAGE PUMP, OIL BYPASS VALVE AND OIL COOLER IAW SAAB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
